RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2016, Volume 186, Number 1, Pages 142–151 (Mi tmf8974)  

This article is cited in 11 scientific papers (total in 11 papers)

Antiquantization of deformed Heun-class equations

S. Yu. Slavyanov, O. L. Stesik

Saint Petersburg State University, Saint Petersburg, Russia

Abstract: We consider deformed Heun-class equations, i.e., equations of the Heun class with an added apparent singularity. We prove that each deformed Heun-class equation under antiquantization realizes a transfer from the Heun-class equation to the corresponding Painlevé equation, and we completely list such transfers.

Keywords: antiquantization, Heun-class equation, deformed Heun-class equation, Painlevé equation

DOI: https://doi.org/10.4213/tmf8974

Full text: PDF file (313 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2016, 186:1, 118–125

Bibliographic databases:


Citation: S. Yu. Slavyanov, O. L. Stesik, “Antiquantization of deformed Heun-class equations”, TMF, 186:1 (2016), 142–151; Theoret. and Math. Phys., 186:1 (2016), 118–125

Citation in format AMSBIB
\Bibitem{SlaSte16}
\by S.~Yu.~Slavyanov, O.~L.~Stesik
\paper Antiquantization of deformed Heun-class equations
\jour TMF
\yr 2016
\vol 186
\issue 1
\pages 142--151
\mathnet{http://mi.mathnet.ru/tmf8974}
\crossref{https://doi.org/10.4213/tmf8974}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3462745}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016TMP...186..118S}
\elib{http://elibrary.ru/item.asp?id=25707845}
\transl
\jour Theoret. and Math. Phys.
\yr 2016
\vol 186
\issue 1
\pages 118--125
\crossref{https://doi.org/10.1134/S0040577916010104}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369418700009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84957542962}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8974
  • https://doi.org/10.4213/tmf8974
  • http://mi.mathnet.ru/eng/tmf/v186/i1/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Slavyanov, D. F. Shat'ko, A. M. Ishkhanyan, T. A. Rotinyan, “Generation and removal of apparent singularities in linear ordinary differential equations with polynomial coefficients”, Theoret. and Math. Phys., 189:3 (2016), 1726–1733  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. S. Yu. Slavyanov, O. L. Stesik, “Symbolic generation of Painlevé equations”, J. Math. Sci. (N. Y.), 224:2 (2017), 345–348  mathnet  crossref  mathscinet
    3. Ishkhanyan A.M., “A singular Lambert- W Schrödinger potential exactly solvable in terms of the confluent hypergeometric functions”, Mod. Phys. Lett. A, 31:33 (2016), 1650177  crossref  mathscinet  zmath  isi  elib  scopus
    4. S. Yu. Slavyanov, “Symmetries and apparent singularities for the simplest Fuchsian equations”, Theoret. and Math. Phys., 193:3 (2017), 1754–1760  mathnet  crossref  crossref  adsnasa  isi  elib
    5. S. Yu. Slavyanov, A. A. Salatich, “Confluent Heun equation and confluent hypergeometric equation”, J. Math. Sci. (N. Y.), 232:2 (2018), 157–163  mathnet  crossref
    6. M. Babich, S. Slavyanov, “Antiquantization, isomonodromy, and integrability”, J. Math. Phys., 59:9, SI (2018), 091416  crossref  mathscinet  zmath  isi  scopus
    7. M. V. Babich, S. Yu. Slavyanov, “Links from second-order Fuchsian equations to first-order linear systems”, J. Math. Sci. (N. Y.), 240:5 (2019), 646–650  mathnet  crossref
    8. Slavyanov S. Stesik O., “Antiquantization as a Specific Way From the Statistical Physics to the Regular Physics”, Physica A, 521 (2019), 512–518  crossref  mathscinet  isi  scopus
    9. A. A. Salatich, S. Yu. Slavyanov, “Antiquantization of the Double Confluent Heun Equation. The Teukolsky Equation”, Nelineinaya dinam., 15:1 (2019), 79–85  mathnet  crossref  elib
    10. S. I. Tertychnyi, “Solution space monodromy of a special double confluent Heun equation and its applications”, Theoret. and Math. Phys., 201:1 (2019), 1426–1441  mathnet  crossref  crossref  adsnasa  isi  elib
    11. A. M. Ishkhanyan, “Generalized hypergeometric solutions of the Heun equation”, Theoret. and Math. Phys., 202:1 (2020), 1–10  mathnet  crossref  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:267
    Full text:59
    References:37
    First page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020